MU Digital Repository
Logo

Probable Cutaneous Allergic Response to Subcutaneous Heparin--A case report.

Gupta , S and Mishra , P and Palaian , S and Prabhu , S and Bista , D and Prabhu , M (2006) Probable Cutaneous Allergic Response to Subcutaneous Heparin--A case report. Acta Dermatovenerol Alp Panonica Adriat, 15 (2). pp. 98-101.

[img] PDF
Acta_derma.pdf - Published Version
Restricted to Registered users only

Download (101kB) | Request a copy

Abstract

Heparin is a heterogeneous mixture of sulfated mucopolysaccharides, commonly used injectable anticoagulant. It is known to cause cutaneous adverse reactions like eczema, erythematous plaques, exfoliative dermatitis and tissue necrosis. We report a case of probable cutaneous allergic response caused by injection of heparin with an established causality and severity. The reaction developed after stopping the drug therapy and after the patient had already been discharged. Since heparin is a widely used drug and this reaction can manifest even after the drug therapy has ceased, thorough counseling of the patient is mandatory.

Item Type: Article
Uncontrolled Keywords: Neurobrucellosis, Meningoencephalitis, Hydrocephalus, Tubercular meningitis
Subjects: Medicine > KMC Manipal > Medicine
Depositing User: KMC Manipal
Date Deposited: 16 Jul 2011 09:25
Last Modified: 16 Jul 2011 09:25
URI: http://eprints.manipal.edu/id/eprint/771

Actions (login required)

View Item View Item